# SDR P2EA98004

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Condition: Inoperative
- Location: Aft Fuselage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI-ATL - EXPERIENCED PRESSURIZATION PROBLEMS AND RETURNED BACK TO MCI.  DURING TROUBLESHOOTING A CABIN PRESSURE SAFETY RELIEF VALVE WAS FOUND OPENING AT A LOWER PRESSURE THAN ALLOWED PER BOEING MM.  A BLANKING PLATE WAS INSTALLED PER MEL.  ALSO, DURING TROUBLESHOOTING A CRACK WAS FOUND IN THE LOWER AFT FRAME OF THE AFT CARGO COMPARTMENT DOOR BETWEEN THE SKIN AND SEAL RETAINER.  A MAINTENANCE FERRY PERMIT WAS ISSUED FOR ACFT 412 TO FERYY TO PHX SO SABRETECH COULD REPAIR THE AFT CARGO DOOR.  THE AFT CARGO COMPARTMENT DOOR WAS REPLACED BY SABERTECH AND THE AIRCRAFT RETURNED TO SERVICE WITH THE SAFETY RELIEF VALVE STILL ON MEL.  (M)
